# SDR 95FDEA01597

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CEILING CORROSION AROUND NUTPLATES STA 1110 AT BL 0.  REMOVED CORROSION AND REPAIRED BOTTOM CAP OF BL 0  INTERCOSTAL STA 1110 PER ESO 11782 WITH FEDEX EA 7-5310-25785.
